Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations

Authors: Ben Yu Guo and J. J. H. Miller
Journal: Math. Comp. 58 (1992), 531-547
MSC: Primary 65L10; Secondary 65L60
MathSciNet review: 1122057
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two sequences of supersolutions and subsolutions are constructed. Their limits are the solutions of a system of one-dimensional nonlinear elliptic equations. A Petrov-Galerkin scheme is proposed. The existence of solutions of the resulting discrete system is proved by an iteration which also provides a numerical method.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 65L60

Retrieve articles in all journals with MSC: 65L10, 65L60

Additional Information

PII: S 0025-5718(1992)1122057-9
Article copyright: © Copyright 1992 American Mathematical Society